# SDR SCNA95125

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Box
- Part number: 65602097
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING LANDING ROLL WHILE APPLYING REVERSE THRUST HAD NUMBER 1 ENGINE FIRE WARNING INDICATION.  BLEW ONE FIRE BOTTLE AND SHUTDOWN ENGINE, FIRE WARNING INDICATION EXTINGUISHED.  POST FLIGHT INSPECTION SHOWED NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE DETECTION WARNING BOX, SYSTEM OPS CHECKED GOOD.
